# SDR IPXA2675708

- Difficulty date: October 8, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587689
- Condition: Dented
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL POS 4 LT OTBD HAS A 2.5" X .5" DENT.  FABRICATED NEW FLOOR PANEL IAW EO B767-5320-9693-H.
